# SDR DALA2024071207052

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,681 hours, 41,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, THE TAIL SIDE EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE FOUND THE BATTERY PACK (B5-260) DEFECTIVE. THE BATTERY PACK WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK IS NOW GOOD. (LP #5916991)
